Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
piscescute

Question please give personal input

Recommended Posts

OK been on the Bp for 2 Months now Dans wash and BP and cetaphil moisturizer twice a day. My skin gets dry then breaks out, I get pimples ones that hurt around my mouth and chin area, seems like 2 months in everything should be pretty clear right? WRONG.... I just keep breaking out. I wasnt even that bad before I had mild Acne that was persistant.... is it time to try something else? or stop using it around my mouth and chin? PLEASE HELP im getting very sick of this

Share this post


Link to post
Share on other sites

Hi,

It sometimes takes people 3 months or more to get clear. This isn't the norm, but it can happen.

Read through the Biggest Mistakes page and see if anything rings a bell.

http://www.acne.org/biggestmistakes.html

Are you using a full fat finger worth of BP twice a day?

Do you do the CSR religiously, or do you skip applications?

Are there any other factors to consider such as makeup, shaving, irritation, etc???

Share this post


Link to post
Share on other sites

Piscescute~Do you have any pictures that you could post? "Very red" is different for everyone. I know that I got beet red at around 45 days. My bumps were going, but my skin was on fire! Not to say that I want you to suffer, but if you can just stick with it for another month or two, I think you will be happy that you did. Also, I did peel quite a lot for the first month or two. That's normal.

Dan once said, "When in doubt, apply more BP." That may sound counterproductive to your red skin, but I think that is what is going to get rid of your acne. The redness will go away in time. Mine did.

Good luck! :angel:

Share this post


Link to post
Share on other sites

piscescute,

If you are using the full amount of bp twice a day, maybe consider another moisturizer? Are you near a Walgreen's? Maybe try Lac-Hydrin Five lotion.

The lactic acid in it will mildly exfoliate and can have a positive effect on acne.

Just to be sure, here is a picture of how much BP to use:

http://www.acne.org/finger.html

Share this post


Link to post
Share on other sites

Is the moisturizer really going to make a difference? Everyone raves about cetaphil.... Now I just feel like im being stringed along Im staying on it for one more week and then Im done!

Thanks

BY the way my skin is dry enough whyw ould I put more acne fighting agents on it

Share this post


Link to post
Share on other sites

Is the moisturizer really going to make a difference? Everyone raves about cetaphil.... Now I just feel like im being stringed along Im staying on it for one more week and then Im done!

Thanks

BY the way my skin is dry enough whyw ould I put more acne fighting agents on it

The moisturizer actually makes a BIG difference. Im known for taking tons of moisturizers(damm I hate typing that word) back to the drugstore if they dont work. Trial and error until you find a moisturizer that works for you. Are you using any SPF with your regemin? The sun could be wreaking havoc due to the BP on your face and dry you out. But your not burned or red?

Share this post


Link to post
Share on other sites

Is the moisturizer really going to make a difference? Everyone raves about cetaphil.... Now I just feel like im being stringed along Im staying on it for one more week and then Im done!

Thanks

BY the way my skin is dry enough whyw ould I put more acne fighting agents on it

I know you are frustrated, but you aren't being strung along. We're just trying to help you get clear.

yes, moisturizer can make a difference. Cetaphil is fine if it is working out for you. But if it isn't, then you may need to try a different one.

You also kindof hinted above that you may not be using the full amount of BP.

As for the reason you would need to use more bp, well, because it is the large amount of BP that is going to clear you up. If you are using less BP than what is in the pictures I linked above, that could be why you aren't clearing up adequately yet.

If your concern about using lots of BP is due to it drying you, then that is why a good moisturizer is essential, so you can use alot of BP and keep hydrated.

Please read the What to Expect link here:

http://www.acne.org/whattoexpect.html

Share this post


Link to post
Share on other sites

Cetaphil has macadamia nut oil that may be causing your problems. Consider and oil free moisturizer.

Share this post


Link to post
Share on other sites

I know two months seems like a long time not to be completely clear, but just hang in there. I have been on CSR since 07/08/06, and I still occasionally get 1 or 2 cysts, but it is nothing like it was, and I know the CSR is the reason for it. For the first month, I dealt with the same frustrations as you- still seeing breakouts, flakiness, etc. I never knew it was possible for my skin to be dry and oily at the same time :( . But, I stuck with it, and am so glad I did. I used to get tons of huge painful cysts, and my face was beet red most of the time, but now, while I still have rosacea, I do not get all of the cysts anymore, and my face is much happier.

As far as moisturizer, as stated by others, it does make a huge difference. If you are not using an effective moisturizer, the dryness and flaking can clog your pores, causing you to break out again.

Lac-Hydrin Five (as recommended by Brandy) does an excellent job of moisturizing and keeping the flakes away without being greasy. The lactic acid acts as an exfoliater to eliminate the flakes- and it also helps with the healing of red marks and scars.

Cetaphil is also a wonderful moisturizer, but some people have had breakouts with it. Unfortunately, since everyone's skin is different, not all products work for everyone.

Please just stick with it a little longer, and give Lac-Hydrin Five a try. It may take 3-4 months to completely clear- but it will be well worth the wait.

Share this post


Link to post
Share on other sites

My skin seems to get way to dry without cetaphil I have tried other moisturizers, is lactic five as moisturizing as cetaphil is?

BY the way I started at the same time and have zits everywhere worse than when I started!

Share this post


Link to post
Share on other sites

I've always had a successful history with BP, but I just don't want to stay on it forever.

I would maybe go off it if it still isn't kicking in after a few weeks. For me, it kicked in in about a week and a half.

This stuff is so difficult, b/c all our bodies are so different. What works great for me might not work for you, ya know?

What a pain in the ass this is. I understand your frustration completely.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×